# SDR CA101206026

- Difficulty date: December 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 10,721 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G13A24N
- Condition: Broken
- Location: Mlg Actuator
- Part time: 12,087 hours
- Component: Actuator
- Component part number: 960300110
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) APON THE APPROACH THE CREW SELECTED GEAR DOWN. THE RH GEAR DOWN AND LOCK INDICATION FAILED TO ILLUMINATE GREEN. THE CREW PREFORMED THE EMERGENCY CHECK LIST AND STILL NO DOWN AND LOCK INDICATION FOR THE RH MAIN. A FLY BY THE TOWER WAS COMPLETED FOR MAINTENANCE TO CONFIRM THE GEAR LOCATION. A TOUCH AND GO WAS SUCCESFUL, THE CREW WAS GIVEN THE APPROVAL TO CONDUCT A LANDING AND SHUT DOWN. THE AIRCRAFT GEAR WAS SECURED AS A PRECAUTION AND PLANE WAS TOWED FROM THE RUNWAY TO THE HANGER. THE AIRCRAFT WAS PLACED UP ON JACKS AND AN INSPECTION OF THE RH GEAR INDICATION CONDUCTED. MAINTENANCE FOUND A BROKEN WIRE INSIDE THE DOWN LOCK MICRO SWITCH CANON PLUG ON THE RH GEAR ACTUATOR. THE WIRE WAS REPAIRED AND SECURED, GEAR SWINGS COMPLETED WITH NO FAULTS FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE. NOTE, THERE WAS NO PHYISICAL INDICATION THAT A FAULT EXISTED. THE WIRES WERE ALL IN PLACE AND ONLY AFTER A SLIGHT PULL WAS THE PROBLEM FOUND.
